Alert archive / Montana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 7, NWS Great Falls, MT

June 12, 2013Lewis and Clark County, Pondera County, Teton County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 12, 2013, 5:51 PM MDT for Lewis and Clark County, Pondera County, Teton County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2013, 5:51 PM MDT (23:51 UTC)
Expired
Jun 12, 2013, 6:30 PM MDT
In force
39 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Lewis and Clark County, MT, Pondera County, MT, Teton County, MT

The radar

The Great Falls radar (KTFX), 68 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:27 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2013-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2013-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WUUS55 KTFX 122351
SVRTFX
MTC049-073-099-130030-
/O.NEW.KTFX.SV.W.0007.130612T2351Z-130613T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
551 PM MDT WED JUN 12 2013

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL PONDERA COUNTY IN NORTH CENTRAL MONTANA...
  EASTERN TETON COUNTY IN NORTH CENTRAL MONTANA...
  THIS INCLUDES THE CITY OF CHOTEAU...
  NORTH CENTRAL LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA...

* UNTIL 630 PM MDT

* AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 9 MILES WEST OF FAIRFIELD...MOVING NORTH AT 30
  MPH.

* LOCATIONS IN THE WARNING INCLUDE CHOTEAU.

THIS ALSO INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 25 AND 46.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM. VERY HEAVY RAIN WILL ACCOMPANY THE STORM...STREAMS AND 
CREEKS MAY RISE QUICKLY...DO NOT ATTEMPT TO DRIVE ACROSS ROADS THAT 
ARE COVERED WITH WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

&&


LAT...LON 4807 11220 4798 11175 4747 11208 4753 11233
TIME...MOT...LOC 2350Z 196DEG 28KT 4759 11217

$$

NL
2 follow-up statements
533 
WWUS55 KTFX 130017
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
617 PM MDT WED JUN 12 2013

MTC049-130026-
/O.CAN.KTFX.SV.W.0007.000000T0000Z-130613T0030Z/
LEWIS AND CLARK MT-
617 PM MDT WED JUN 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEWIS AND CLARK
COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4763 11201 4766 11226 4807 11220 4798 11175
TIME...MOT...LOC 0016Z 196DEG 28KT 4778 11208

$$

MTC073-099-130030-
/O.CON.KTFX.SV.W.0007.000000T0000Z-130613T0030Z/
TETON MT-PONDERA MT-
617 PM MDT WED JUN 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR EXTREME SOUTH CENTRAL PONDERA AND CENTRAL TETON COUNTIES...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 6 MILES SOUTHEAST OF CHOTEAU...MOVING NORTH AT 30 MPH. 

HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM. RAINFALL RATES OF 2 TO 3 
INCHES PER HOUR COULD RESULT IN RAPIDLY RISING SMALL CREEKS AND 
STREAMS AND PONDING OF WATER ON ROADS.

THIS ALSO INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 322 AND 323.

THIS ALSO INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 28 AND 45.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4763 11201 4766 11226 4807 11220 4798 11175
TIME...MOT...LOC 0016Z 196DEG 28KT 4778 11208

$$

NL
269 
WWUS55 KTFX 130027
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
627 PM MDT WED JUN 12 2013

MTC073-099-130036-
/O.CAN.KTFX.SV.W.0007.000000T0000Z-130613T0030Z/
TETON MT-PONDERA MT-
627 PM MDT WED JUN 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL PONDERA
AND CENTRAL TETON COUNTIES IS CANCELLED...

DIME SIZED HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4763 11201 4766 11226 4807 11220 4798 11175
TIME...MOT...LOC 0026Z 196DEG 28KT 4786 11205

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:45 PM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 12, 2:45 PM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
245 PM MDT Wed Jun 12 2013

.DISCUSSION...

Tonight through Friday...An unstable airmass with good rotational
shear will fuel strong to severe thunderstorms this afternoon and
evening. Locally heavy rainfall could cause flash flooding in some
locations as well. The risk of severe weather should decrease by
midnight with the main band of precipitation shifting from my
central zones to the northwest overnight. By Thursday morning a
surface cold front will push eastward through my CWA with the best
chance of precipitation shifting along with the frontal boundary.
While some thunderstorms remain possible during this time period
it is anticipated that the best chance of severe weather will
shift into eastern Montana so central and southwest portions of
the state should have a respite from the stronger storms. An upper
level trough associated with the surface cold front moves eastward
over the state Thursday night and Friday. Cool and unsettled
weather conditions will prevail through Friday with scattered
showers and some thunderstorms. With the cooler and less unstable
airmass over the area, once again, strong thunderstorms should not
be a concern. mpj

Friday night through Wednesday...High confidence in the long term
forecast continues. Models remain in excellent pattern agreement
throughout the long term forecast. A broad low pressure trough over
the Pacific Northwest will keep unstable southwest flow over the
region into Friday night. Periods of showers and scattered
thunderstorms look likely across Central Montana during this period.
Precipitation details vary but most of Central Montana looks to have
a fair shot at getting some rain by Friday. The main trough will
lift to the northeast into Southern Canada early Saturday leaving a
nice weekend in its wake. High pressure will build back in from the
southeast Saturday before breaking down ahead of a large low
pressure system approaching the Pacific coast Monday. Expect Monday
and Tuesday to return to somewhat unstable conditions with periods
of showers and thunderstorms possible. The trough looks to move over
the Rockies Wednesday bringing better chances for precipitation to
much of Central Montana. Temperatures warm back up Saturday through
Monday before falling Tuesday in response to the incoming system.
Winds look to remain mostly light with some afternoon breeziness.

&&

.AVIATION...
Updated 1755Z.
VFR conditions can be expected over the region to start to the
period...but expect widespread thunderstorms to develop over much of
the region after 21z. The storms could be severe at times...with
large hail and damaging wind gust being the main threat. Expect the
brunt of the storms to end by 06z Thursday...then widespread light
rain showers and isolated thunderstorms will continue for the rest
of the period. Expect IFR conditions in/near any thunderstorm
activity.

&&

.HYDROLOGY...
Point flood warnings remain in effect for the Big Sandy Creek near
Havre and Clear Creek near Chinook as water levels, though
decreasing, remain above flood stage. Widespread thunderstorm
activity this aftn/eve will generate heavy rainfall across central
Montana and portions of southwest Montana. This could push still
swollen creeks/streams over their banks, and cause localized flash
flooding conditions, especially near burn scars. Flash Flood
Watches have been issued for eastern portions of central Montana
as well as the burn scars in Madison, Jefferson and Gallatin
counties. mpj

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  49  63  44  64 /  60  70  30  30
CTB  46  61  42  63 /  60  70  20  30
HLN  50  65  45  64 /  60  60  40  40
BZN  47  70  42  62 /  60  50  50  60
WEY  39  68  35  57 /  40  30  30  40
DLN  47  66  40  61 /  50  60  50  60
HVR  54  70  47  69 /  70  70  40  20
LWT  51  68  44  61 /  60  60  60  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Chouteau...
Fergus...Gallatin...Hill...Jefferson...Judith Basin...Madison.

SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine...
Broadwater...Cascade...Central and Southern Lewis and Clark...
Chouteau...Fergus...Gallatin...Hill...Jefferson...Judith Basin...
Liberty...Madison...Meagher...Southern Rocky Mountain Front.

Flood Warnings until further notice for Big Sandy Creek near Havre,
Clear Creek near Chinook.

&&

weather.gov/greatfalls
Hazardous weather outlook, Jun 12, 10:14 AM MDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1014 AM MDT WED JUN 12 2013

MTZ011-013-015-047-050>052-055-131200-
HILL-CHOUTEAU-MADISON-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON-
GALLATIN-
1014 AM MDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD AND RIVER FLOOD HIGHLIGHTS REMAIN IN EFFECT FOR
PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA THROUGH TODAY.

WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
SOME STORMS MAY BE STRONG TO SEVERE PRODUCING LARGE HAIL...AND
HEAVY RAINFALL THAT MAY CAUSE LOCAL STREAMS...CREEKS AND
PREVIOUSLY BURNED SCARED AREAS TO RAPIDLY FILL AND CAUSE
ADDITIONAL FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RIVER FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL THE WATER RETURNS
BACK INTO ITS BANK.

A SECOND ROUND OF THUNDERSTORMS IS EXPECTED ON THURSDAY. THE
THREAT OF SEVERE WEATHER IS LOW...BUT SOME STORMS MAY PRODUCE
SMALL HAIL AND MODERATE RAINFALL BRINGING FURTHER STREAM RISES
AND RURAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING INFORMATION
AND ANY WEATHER RELATED IMPACTS TO THE NATIONAL WEATHER SERVICE
OFFICE IN GREAT FALLS.

MTZ008>010-012-014-044>046-048-049-053-054-131200-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
BROADWATER-MEAGHER-
1014 AM MDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
SOME STORMS MAY BE STRONG TO SEVERE PRODUCING LARGE HAIL...AND
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SECOND ROUND OF THUNDERSTORMS IS EXPECTED ON THURSDAY. THE THREAT
OF SEVERE WEATHER IS LOW BUT SOME STORMS MAY PRODUCE SMALL HAIL
AND MODERATE RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND RAINFALL INFORMATION
AND ANY WEATHER RELATED IMPACTS TO THE NATIONAL WEATHER SERVICE
OFFICE IN GREAT FALLS.

In the hours before

Local storm report, Jun 12, 5:15 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
515 PM MDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HEAVY RAIN       3 WSW SAND COULEE       47.38N 111.22W
06/12/2013  M1.00 INCH       CASCADE            MT   TRAINED SPOTTER

0513 PM     HAIL             3 WSW SAND COULEE       47.38N 111.22W
06/12/2013  E0.50 INCH       CASCADE            MT   TRAINED SPOTTER

&&

SUK
Local storm report, Jun 12, 5:23 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
523 PM MDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             5 ENE TRACY             47.45N 111.05W
06/12/2013  E0.88 INCH       CASCADE            MT   TRAINED SPOTTER

&&

SUK
Special weather statement, Jun 12, 5:25 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
525 PM MDT WED JUN 12 2013

MTZ012-130000-
CASCADE MT-
525 PM MDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CASCADE COUNTY UNTIL
600 PM MDT...

AT 521 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 6 MILES
NORTHWEST OF BELT...OR 13 MILES SOUTHEAST OF GREAT FALLS...MOVING
NORTHEAST AT 20 MPH.

VERY HEAVY RAIN RATES UP TO TWO INCHES PER HOUR...HAIL UP TO THE
SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4760 11109 4753 11089 4749 11079 4737 11108
      4748 11119
TIME...MOT...LOC 2324Z 245DEG 25KT 4744 11100

PAN
Local storm report, Jun 12, 5:26 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
526 PM MDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 SE MONTANA CITY       46.52N 111.90W
06/12/2013  M0.88 INCH       JEFFERSON          MT   TRAINED SPOTTER

&&

SUK
Special weather statement, Jun 12, 5:35 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
535 PM MDT WED JUN 12 2013

MTZ012-048-049-130015-
CASCADE MT-EASTERN TETON MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
535 PM MDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEWIS AND CLARK...
SOUTHERN TETON AND EXTREME NORTHWESTERN CASCADE COUNTIES UNTIL 615 PM
MDT...

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF AUGUSTA...OR 26 MILES SOUTH
OF CHOTEAU...MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. RAINFALL RATES OF
2 TO 3 INCHES PER HOUR COULD RESULT IN RAPIDLY RISING SMALL CREEKS
AND STREAMS AND PONDING OF WATER ON ROADS.

* LOCATIONS IMPACTED INCLUDE...
   FAIRFIELD...
   CHOTEAU...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4790 11234 4780 11186 4734 11211 4740 11239
TIME...MOT...LOC 2335Z 193DEG 26KT 4748 11222

NL
Special weather statement, Jun 12, 5:41 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
541 PM MDT WED JUN 12 2013

MTZ013-044>046-130030-
CHOUTEAU MT-EASTERN PONDERA MT-LIBERTY MT-TOOLE MT-
541 PM MDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...SOUTHEASTERN
TOOLE...SOUTHWESTERN LIBERTY AND EXTREME NORTHWESTERN CHOUTEAU
COUNTIES UNTIL 630 PM MDT...

AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF THE KNEES...OR 27 MILES EAST OF
CONRAD...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   LOTHAIR AND  GALATA...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4860 11135 4852 11100 4809 11127 4815 11153
TIME...MOT...LOC 2341Z 199DEG 20KT 4821 11135

SUK

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:28 AM MDTFlash Flood WatchTFX14 hr
Jun 12, 2:22 PM MDTSpecial Weather StatementTFXBroadwater38 min
Jun 12, 2:42 PM MDTSevere Thunderstorm WarningTFXJefferson, Lewis and Clark48 min
Jun 12, 2:50 PM MDTSpecial Weather StatementTFXLewis and Clark25 min
Jun 12, 3:03 PM MDTFlash Flood WarningTFXLewis and Clark3 hr
Jun 12, 3:11 PM MDTSevere Thunderstorm WarningTFXBroadwater, Cascade, Jefferson, Lewis and Clark, Meagher49 min
Jun 12, 3:13 PM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark47 min
Jun 12, 4:29 PM MDTSpecial Weather StatementTFXCascade46 min
Jun 12, 4:31 PM MDTSpecial Weather StatementTFXBroadwater44 min
Jun 12, 4:32 PM MDTSpecial Weather StatementTFXCascade28 min
Jun 12, 4:55 PM MDTSpecial Weather StatementTFXLewis and Clark50 min
Jun 12, 4:56 PM MDTFlash Flood WarningTFXBroadwater, Jefferson, Lewis and Clark4 hr
Jun 12, 5:00 PM MDTSpecial Weather StatementTFXJudith Basin30 min
Jun 12, 5:03 PM MDTSevere Thunderstorm WarningTFXBroadwater, Jefferson, Lewis and Clark, Meagher42 min
Jun 12, 5:25 PM MDTSpecial Weather StatementTFXCascade35 min
Jun 12, 5:35 PM MDTSpecial Weather StatementTFXTeton40 min
Jun 12, 5:41 PM MDTSpecial Weather StatementTFXLiberty49 min

Nearby

Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.